The Lower Eyelids Are Getting Swollen After Giving The Drug?

Illustration of The Lower Eyelids Are Getting Swollen After Giving The Drug?
Illustration: The Lower Eyelids Are Getting Swollen After Giving The Drug? img.webmd.com

, I experienced swelling of the lower eyelid, yesterday I went to the doctor and was given medicine. But today the swelling is getting bigger, is that normal?

1 Answer:

Regards,

From the information you conveyed, the process of swelling in the upper or lower eyelids indicates an inflammatory process in your eye area. This inflammatory process may still be in the initial phase of inflammation, so the recovery process will still take 3-5 days. Therefore, the presence of swelling on the second day is generally still reasonable, so it still needs further evaluation on the next 2-3 days. If the swelling gets bigger on the day of treatment, then you can make a visit or return to your doctor. If necessary, a visit to an eye doctor may also be considered.

In addition, it is also necessary to know the cause of the swelling of your eyelids, so that you can take care of them properly. Some of the causes that often trigger this complaint can be eye inflammation, infection, allergies or insect bites. By knowing the cause, you can prevent the trigger. Like if you are allergic to fish, then avoiding fish consumption will reduce the complaints of this swelling.

Thus, discuss with your doctor the cause of this complaint and the treatments you can perform at home.

That's the info we can convey, read also the discussion.

: by

Related Question

(1 year ago)

...

Treatment For Floaters In The Left Eye?

Treatment For Floaters In The Left Eye?

(2 months ago)

actually I’ve been exposed to floaters since I was small but the size is still small and not visible, and the floater became severe and big in the form of worms, nets, and tr...

Menstruation Can Still Occur With The Use Of Hormonal Contraception?

Menstruation Can Still Occur With The Use Of Hormonal Contraception?

(1 year ago)

Tonight I want to ask, like this lately, the menstruation is not regular, and for example the schedule for returning injections to 1 month ago, on the 20th, but I have finished men...

Leave a Reply

Your email address will not be published. Required fields are marked *